Depersonalization?
avatar
kayakjenny posted:
I was recently researching some information about the medication I am on (Wellbutrin and Klonopin) and came across an article on depersonalization. I was shocked to read that this was considered a disorder? I have felt this way for many years but it never occurred to me to be scary, just a weird sensation that comes and goes.

The feeling is like... my body is a vehicle and my self is separate. Sometimes the feeling is like "why doesn't my vehicle work right?" or looking in the mirror and thinking "oh, this is the vehicle I'm driving..." It is a separation of self and physical self and actions my physical self might take. Sometimes I wonder why my self is in this vehicle and not another. Do other vehicles have selfs that are feeling these same things. Self and physical self do not function on the same level/same world. Its SO difficult to describe.... but it is a very strange sensation, point of view, that comes over me for a short time every once and a while.

Does anyone else experience this?
Reply
 
avatar
Nathan1961 responded:
I have felt something similar while looking in the mirror. All of a sudden I will notice what I'm looking at (my face) seems separate from myself. I look at my reflection and wonder how myself came to be in it. It's difficult to explain. I am taking Effexor and was taking Klonopin, but.stopped the Klonopin a month ago.
 
avatar
kayakjenny replied to Nathan1961's response:
No, that is exactly how I feel too. I just never realized that not -everyone- feels those feelings. I thought that everyone felt that way. I only take Klonopin as needed so I wonder if its just an effect of depression/anxiety or if its the medication?